Byron

Tylan powder side effects

My cocker spaniel was on tylan powder for six weeks to help clear up diarrhea. After two weeks of being off the medicine, he relapsed and is back on the powder for the last week. He seems very lethargic and doesn't want to walk or go up the stairs. Is this a normal side effect? Any help?


Asked by Byron on Sep 2nd 2008 Tagged diarrhea, tylanpowder, lackofenergy in Health & Wellness
Report this question Get this question's RSS feed Send this question to a friend



Status

  • Cast your vote for which answer you think is best!


Answers

Abby

My recommendation is to call your vet and ask whether you should bring Byron in or not.

Tylan (Tylosin) powder is usually very well tolerated by dogs, even in large dosages, and side effects are really rare. You should not be seeing a lethargic dog who doesn't want to walk and go up the stairs.


Abby answered on 9/3/08. Helpful? Yes/Helpful: No 0 Report this answer